# SDR SWAA2022022338852

- Difficulty date: October 5, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 21,034 hours, 9,186 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140CF HAS CORROSION AROUND EDGES. / REPLACED DAMAGED AFT CARGO FLOOR PANEL #140CF IAW BOEING DWG# 453A2610 REV C. PANEL TO BE INSTALLED ON SA-M 565S W/O # 35926 PANEL PART # 453A2610-18 ATAG WN9409
